Aa
Aa
A
A
A
Close
Avatar universal

Temp ED from Lansoprazole?

Hi all.
I was given Lansoprazole by my doctor for acid reflux and I swear minutes after I take it I get mild ED. Checking the sides section it's reported as a very rare (0.1%) side effect. Swear it's just my luck even if there is a minute chance with any medication I try that ED could occur it happens to me, bit bizarre really. I think it might just be in my own head but honestly I don't really think it is. I also get this feeling of the acid being pushed into my muscles, I don't know if there is a medical name for that.

Right now I'll just stick with antacids, but I am curious to here if anyone else here got the same effect, or why this would even be the case, if I knew that I could exercise more caution about medications in the future. Should I just speak to my doctor about getting acid reflux control drugs that don't cause this? It's a bit of an embarrassing side effect to report as well. Checking online i saw a some limited information about it, but I don't understand enough about PPIs as to why this could happen. Cheers.
0 Responses
Have an Answer?

You are reading content posted in the GERD (Acid Reflux) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem